Investigating the properties of the new fractional operators is an important issue within the fractional calculus. In this manuscript a continuous family of solutions for a fractional integro-differential inclusion involving Caputo-Katugampola fractional derivative is obtained.
Digital Object Identifier (DOI)
"Continuous Family of Solutions for Fractional Integro-Differential Inclusions of Caputo-Katugampola Type,"
Progress in Fractional Differentiation & Applications: Vol. 5:
1, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol5/iss1/4